# SDR AALA202209285494

- Difficulty date: September 22, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- Aircraft time: 61,743 hours, 36,182 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: D53113402206
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CORROSION / SKIN BULGE ON FUSELAGE SKIN PANEL AT FR 20 AND S36R. REPAIRED SKIN PANEL PER EA 253023A.
